Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kina810

I get pimples everywhere

i don't know what the hell is going on,but i want it to stop.

around june this year,i had a huge breakout,and i went to the dermatologist.got some antibiotics and topicals.by september i was clear (but i still had scars)

anyways,around october,i noticed,it came back.my acne came back at places i didnt even think it was possible to have acne!my face,my back,my arms,my legs,my stomach,and other inappropriate areas.

what the hell.

i went to a doctor and he prescribed me Doxycycline.it's been a month and.....still the same.it's getting worse,really.more acne on my neck all the way down to my lower back.

is this hormonal?because i only get it once a month,normally around my period.before that nothing happens.weird really....

should i go on Yazmin?the doctor suggested that,but he said i should try antibiotics first since an oral contraceptive might mess up my hormones.

thoughts?

Edited by iLikeyou

Share this post


Link to post
Share on other sites

Antibiotics only work for at least, as advised by another user.. 3 months. Don't depend on a antibiotic for more than a certain time because our immune system will reject them after getting used on it. Please give more information, the soap you use, your regimen and other more products you use.

Share this post


Link to post
Share on other sites

Antibiotics sucks .... The same thing happened to me

cleared me up for 2 months and the curse came back

just let us know what kind of food you eat

Share this post


Link to post
Share on other sites

antibiotics SUCCCCKK

believe me.. i'm around your age.. ( 16-17) and i've been on every single antibiotic almost ( tetracycline, minocycline, clindamycin, etc)

and right now i'm on septra/bactrim and diane35 birthcontrol and nothing is working.

apparently its all hormonal or according to my idiot derm " it's all in my head" she thinks i have anxiety issues.. OBVIOUSLY i have anxiety issues because of acneee!!

Share this post


Link to post
Share on other sites
i don't know what the hell is going on,but i want it to stop.

around june this year,i had a huge breakout,and i went to the dermatologist.got some antibiotics and topicals.by september i was clear (but i still had scars)

anyways,around october,i noticed,it came back.my acne came back at places i didnt even think it was possible to have acne!my face,my back,my arms,my legs,my stomach,and other inappropriate areas.

what the hell.

i went to a doctor and he prescribed me Doxycycline.it's been a month and.....still the same.it's getting worse,really.more acne on my neck all the way down to my lower back.

is this hormonal?because i only get it once a month,normally around my period.before that nothing happens.weird really....

should i go on Yazmin?the doctor suggested that,but he said i should try antibiotics first since an oral contraceptive might mess up my hormones.

thoughts?

im on doxycycline too and it worked for my face but not my back or arms or chest..

been on it for 6 months now.. i know how you feel with acne everywhere :(

Share this post


Link to post
Share on other sites

Pshhh nothing works for more than a few months these days.... Honestly I just wash my face with a sensitive soap and use DUAC on affected areas at night. Nothing more, nothing less. my theory from previous experience when I was younger and going through the bad acne phases was I kept putting too much shit on my face. Keep it minimum and dont change your regimen. Your case does sound hormonal though since its once a month around ur period, but what do I know about that, ima guy. haha

Share this post


Link to post
Share on other sites

i'm pretty sure it's hormonal now.my antibiotics are finished,and the breakout is INSANE.

one after the other..why God why..

my stupid derm said i shouldn't go on Yazmin because i'm already pretty.What.The.Hell.bitch please all this acne is not making me feel pretty.i need the pills JUST GIVE ME THE PILLS.she said i might be messing up my hormones too since i'm still young.HELLOOOOOOO my hormones are already messed up.if my hormones are not messed up would i get acne everywhere? NO.

honestly i just don't understand doctors sometimes.they think this is a teenage phase.i know it is a phase,i know my acne will go away,but TO HELL WITH IT i don't want to have acne,not now not ever.

NOW GIVE ME THE PILLS

Share this post


Link to post
Share on other sites

I'm 16...and ilikeyou, you sound really desperate like I was...doxy is working for me a little. but I need to rely on myself more. you should too. You're young, listen to the derm who studied acne for a degree.

Share this post


Link to post
Share on other sites
I'm 16...and ilikeyou, you sound really desperate like I was...doxy is working for me a little. but I need to rely on myself more. you should too. You're young, listen to the derm who studied acne for a degree.

Yeah, derms are doctors and they studied a lot for their degree, but they are still human and fallible. Plus, from everything I've read, acne isn't very well understood at all- like we can see with people from this site, it's kind of a crap shoot what will work for some people and what won't. So I recommend doing as much research on acne as possible.

One possibility for your recent breakout is that antibiotics can sometimes trigger a condition called fungal folliculitis, which looks a like acne but doesn't respond to the same treatments. fungal folliculitis is a major cause of body breakouts. To treat it you have to wash the affected areas with an anti-fungal shampoo like Nizoral and Head and Shoulders. It should clear it up in a week or two of daily use.

Share this post


Link to post
Share on other sites

I'm an "adult" with lifelong acne, and had a horrible bout of bacne two years ago. I had bacne in my teens, but it was come-and-go. Well, two years ago it was hideously bad, and wouldn't give up. The derm put me on accutane since I had been on every antibiotic under the sun. The accutane seemed to clear up the body acne (I was getting it on my chest, arms, back) but now my facial/neck acne is back full force. The bacne hasn't come back (yet) and I've been off accutane since July of 09.

It seems like for some of the previous accutane users, it was effective for the bacne long-term, but not the face.

Share this post


Link to post
Share on other sites

i just got a blood test done,and some other lab tests to figure out what's wrong with me.

well it turns out i do have hormonal imbalance.I can't be on any more antibiotics because it seem every time i finish one,a month later i get a major breakout.I mentioned fungal folliculitis to her,we did a test for it,and it's a negative.

my derm said she might put me on Yazmin soon.I am quite scared of the side effects though (depression,fatigue,weight gain,thinning of hair).I just hope and pray to God that acne will leave me alone and the side effects aren't that bad.We shall see.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×